Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tecfidera

Tecfidera

Has anyone had hair loss from this drug. Please say yes or no because I am trying to see if that is a major issue or just in some people. Thank you all in advance.

posted almost 2 years ago
A MyMSTeam Member said:

No .. not over the 6+ years that I took it. I have now been taken off of it due to the inadequate level of absolute lymphocytes, however, hair is good. 8~}

posted over 1 year ago
A MyMSTeam Member said:

I don’t think my hair has thinned from Tecfidera, just getting grayer with age

posted almost 2 years ago
A MyMSTeam Member said:

Yes - my hair has thinned quite a bit. The scalp is more visible, and the coarseness of each hair blade is thinner. Compare it to unhealthy lawn.

posted almost 2 years ago
A MyMSTeam Member said:

I’ve been on Techfedera for almost 4 years and my hair is just as thick as ever.🤦🏻‍♀️

posted almost 2 years ago
A MyMSTeam Member said:

I've been on Tecfidera since 2014 and I haven't noticed hair loss. I just turned 64 in September so I've been fortunate in many ways.

posted almost 2 years ago
Already a Member? Log in